# SDR CALA2018060601405

- Difficulty date: May 31, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 108,655 hours, 16,789 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311T311024
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON,  FWD, UPPER SPAR WEB WAS  FOUND CRACKED NEAR THE CASE DRAIN TUBE,  AND FUEL TUBE CUTOUTS.   INSTALLED AN INTERIM REPAIR IAW ECRA 5410-01884.
